| Model Number |
ARTHREX AR-600,HANDPIECE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery, the device becomes hot during sawing.There was no harm for patient, operator or third party reported.Further information has been requested.Update on 19-jan-2026 - further information was received: it was reported that during the hip joint endoprosthesis surgery, the device becomes hot during sawing.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The service evaluation revealed the motor is defective.The most likely cause is attributed to wear and tear.